# SDR CALA9601700

- Difficulty date: November 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17407
- Make and model: Boeing 727243
- Aircraft serial: 21270
- System (JASC): 5755 · Spoilers
- Part: Angle
- Condition: Cracked
- Location: Nr 11 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT WING NR 11 SPOILER ACTUATOR SUPPORT FITTING INBOARD ATTACH ANGLE CRACKED.  THE ANGLE WAS REMOVED AND REPLACED IAW SRM 51-10-1 AND 51-30-2.
